# SDR ASMF200802001

- Difficulty date: February 4, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 64,620 hours, 31,812 cycles
- Engine: Pwa JT8D*
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED GEAR DOOR OPEN LIGHT TURNED ON. TECH VERIFIED TARGET SENSORS AND PERFORMED AUTO TEST TO THE PROXIMITY SWITCH, BUT LIGHT CONTINUED; SO PROXIMITY SWITCH WAS REPLACED IAW MM 36-60-04, REMAINING SAME CONDITION. AC WAS SENT TO THE HANGAR AND MAIN LANDING GEAR DOORS TARGET SENSOR WAS ADJUSTED IAW MM 32-60-05, TESTED CORRECT.
